# SDR SWIA200514634

- Difficulty date: February 22, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 171 hours, 114 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 846
- Condition: Malfunctioned
- Location: Ground Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER FAULT STATUS MESSAGE.  REPLACED NR 1 SSCU.  OPERATIONAL CHECK GOOD IAW CRJ AMM REF CHAP 27-60-00.
